MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: when this c1 ventilator was being used on the patient in pcv+ mode, an alarm suddenly sounded, and the screen displayed te246015, 485001, 433001, and 446029, after which the ventilation operation stopped.Ventilator had to be replaced.However, there was no harm to the patient.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag reference nr: (b)(4).Investigation outcome: the device was operating normally for several months.All relevant checks before the event, including the leak test and flow sensor calibration on (b)(6) 2025, were successful and did not indicate any underlying problem.On (b)(6) 2026 at around 14:58, several technical faults occurred almost at the same time.Switch to ambient state, a timeout in the breath monitoring function, and a watchdog failure.Shortly after, the device reported battery communication errors.The system then experienced a fatal system crash and after restarted, returning to ventilation software at 15:05:43.The analysis the logfile shows multiple power supply values being reported as extremely low and physically impossible.This strongly indicates that the device was no longer receiving valid data, rather than experiencing a real power supply failure.The most likely root cause was identified as a communication problem between the esm and the control and/or driver board.This communication failure led to invalid measurements, missed timing signals, and watchdogs.To correct the issue and prevent recurrence, replacement of the control board or the esm is recommended.This case is considered as closed.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key24243707
Report Number3001421318-2026-00046
Device Sequence Number9618270
Product Code CBK
UDI-Device Identifier07630002813426
UDI-Public(01)07630002813426(11)231123(240)1610010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/03/2026
Date Device Manufactured11/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown